# SDR 29GA2016012000001

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,357 hours, 36,096 cycles
- Engine: Ge CT79B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Condition: Failed
- Location: Temp Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK WILL NOT WARM UP ON AUTO TEMP SELECT. UPON  DOING IT MANUALLY A SMELL OF BURNED COMES  OUT OF ACFT DUCT.  AFTER REPLACEMENT OF RELAY 8HD FLIGHT DECK TEMP IS CONTROLLABLE. NO BURNING ODOR NOTED FROM ANY PARTS OF THE ACFT AT THIS TIME.
